Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article suivant
Federico Cacciafesta
The cubic nonlinear Dirac equation
Journées équations aux dérivées partielles (2012), Exp. No. 1, 10 p., doi: 10.5802/jedp.84
Article PDF

Résumé - Abstract

We present some results obtained in collaboration with prof. Piero D’Ancona concerning global existence for the 3D cubic non linear massless Dirac equation with a potential for small initial data in $H^1$ with slight additional assumptions. The new crucial tool is given by the proof of some refined endpoint Strichartz estimates.

Bibliographie

[1] Federico Cacciafesta. Global small solutions to the critical radial Dirac equation with potential. Nonlinear Analysis, 74 (2011), pp. 6060-6073.  MR 2833377 |  Zbl 1230.35111
[2] Federico Cacciafesta and Piero D’Ancona. Endpoint estimates and global existence for the nonlinear Dirac equation with a potential. http://arxiv.org/abs/1103.4014.  Zbl 1260.35159
[3] João-Paulo Dias and Mário Figueira. Global existence of solutions with small initial data in $H^s$ for the massive nonlinear Dirac equations in three space dimensions. Boll. Un. Mat. Ital. B (7), 1(3):861–874, 1987.  MR 916298 |  Zbl 0637.35014
[4] Miguel Escobedo and Luis Vega. A semilinear Dirac equation in $H^s({\bf R}^3)$ for $s>1$. SIAM J. Math. Anal., 28(2):338–362, 1997.  MR 1434039 |  Zbl 0877.35028
[5] Daoyuan Fang and Chengbo Wang. Some remarks on Strichartz estimates for homogeneous wave equation. Nonlinear Anal., 65(3):697–706, 2006.  MR 2231083 |  Zbl 1096.35026
[6] Daoyuan Fang and Chengbo Wang. Weighted Strichartz estimates with angular regularity and their applications. 2008.  Zbl 1226.35008
[7] Chengbo Wang Jin-Cheng Jiang and Xin Yu. Generalized and weighted strichartz estimates. 2010.  Zbl 1264.35011
[8] Sergiu Klainerman and Matei Machedon. Space-time estimates for null forms and the local existence theorem. Comm. Pure Appl. Math., 46(9):1221–1268, 1993.  MR 1231427 |  Zbl 0803.35095
[9] Shuji Machihara, Makoto Nakamura, Kenji Nakanishi, and Tohru Ozawa. Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation. J. Funct. Anal., 219(1):1–20, 2005.  MR 2108356 |  Zbl 1060.35025
[10] Shuji Machihara, Makoto Nakamura, and Tohru Ozawa. Small global solutions for nonlinear Dirac equations. Differential Integral Equations, 17(5-6):623–636, 2004.  MR 2054938 |  Zbl 1174.35452
[11] Yves Moreau. Existence de solutions avec petite donnée initiale dans $H^2$ pour une équation de Dirac non linéaire. Portugal. Math., 46(suppl.):553–565, 1989. Workshop on Hyperbolic Systems and Mathematical Physics (Lisbon, 1988).  MR 1080773 |  Zbl 0734.35097
[12] Branko Najman. The nonrelativistic limit of the nonlinear Dirac equation. Ann. Inst. H. Poincaré Anal. Non Linéaire, 9(1):3–12, 1992. Numdam |  MR 1151464 |  Zbl 0746.35036
[13] Michael Reed. Abstract non-linear wave equations. Lecture Notes in Mathematics, Vol. 507. Springer-Verlag, Berlin, 1976.  MR 605679 |  Zbl 0317.35002
[14] Jacob Sterbenz Angular regularity and Strichartz estimates for the wave equation. Int. Math. Res. Not. 2005, no. 4, 187Ð231.  MR 2128434 |  Zbl 1072.35048
[15] Bernd Thaller. The Dirac equation. Texts and Monographs in Physics. Springer-Verlag, Berlin, 1992.  MR 1219537 |  Zbl 0765.47023
Copyright Cellule MathDoc 2018 | Crédit | Plan du site